Trust Ibuprofen 96 Tablets


Trust Ibuprofen 96 Tablets

In stock

$18.99
$16.99
Price includes GST

For temporary relief of pain, discomfort and/or inflammation associated with migraine and tension headaches, muscular aches, dental pain; aches and pains associated with cold and flu; period pain, arthritic pain. Reduces fever.

Ingredients:
Dosage form: capsule-shaped tablet Quantity: 48 tablets Active ingredient: Ibuprofen 200mg

Directions:
Adults and Children over 12 years: 1 or 2 tablets initially, then 1 or 2 tablets every four to six hours as necessary. Take with food. Do not exceed maximum of 6 tablets in 24 hours. Children 7 to 12 years (22 to 41 kg): 1 tablet with fluid every six to eight hours, when required, up to four times daily. Maximum dose of 4 tablets in 24 hours. Not recommended for use in children aged under 7 years.

Warnings:
Always read the label. Follow the directions for use. Incorrect use could be harmful. If symptoms persist, talk to your health professional.



Browse these categories as well: Pain & Fever, Anti-Inflammatory & Heat Rubs, Muscle Cramps, Arthritis Relief, Arthritis & Joint Pain